Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 415354, 9 pages
Research Article

Orthogonally Additive and Orthogonality Preserving Holomorphic Mappings between C*-Algebras

1Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Granada, 18071 Granada, Spain
2Dipartimento di Matematica e Informatica, Università di Catania, 95125 Catania, Italy
3Departamento de Algebra y Análisis Matemático, Universidad de Almería, 04120 Almería, Spain

Received 1 October 2013; Accepted 27 November 2013

Academic Editor: Ngai-Ching Wong

Copyright © 2013 Jorge J. Garcés et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jorge J. Garcés, Antonio M. Peralta, Daniele Puglisi, and María Isabel Ramírez, “Orthogonally Additive and Orthogonality Preserving Holomorphic Mappings between C*-Algebras,” Abstract and Applied Analysis, vol. 2013, Article ID 415354, 9 pages, 2013. doi:10.1155/2013/415354